Differential and Integral Equations

Large-time behavior of solutions to a dissipative Boussinesq system

M. Abounouh, A. Atlas, and O. Goubet

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this article we consider the Boussinesq system supplemented with some dissipation terms. These equations model the propagation of a water wave in shallow water. We prove the existence of a global smooth attractor for the corresponding dynamical system.

Article information

Differential Integral Equations, Volume 20, Number 7 (2007), 755-768.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]
Secondary: 35B40: Asymptotic behavior of solutions 35B41: Attractors 37N10: Dynamical systems in fluid mechanics, oceanography and meteorology [See mainly 76-XX, especially 76D05, 76F20, 86A05, 86A10] 76D33: Waves


Abounouh, M.; Atlas, A.; Goubet, O. Large-time behavior of solutions to a dissipative Boussinesq system. Differential Integral Equations 20 (2007), no. 7, 755--768. https://projecteuclid.org/euclid.die/1356039408

Export citation